See Alike in...

Alike App

Browser

Titanium_Queen

123d

So I got a holter monitor for a month, mainly to see if my watch is close at all with my bpm and if I’m really dealing with tachycardia/high heart rate. I was doing good for awhile but my rhr has gotten higher now for months and I’m not sure what to expect. It’s a new problem and I’m kinda scared. What are some main causes for hr to go up like that?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion